MathSciNet Relay Station
MathSciNet bibliographic data
MR955026 55P42 (55P35)
Cohen, Fred R.; Davis, Donald M.; Goerss, Paul G.; Mahowald, Mark E. Integral Brown-Gitler spectra. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1299–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement